Vol. 2, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Scattering resonances on truncated cones

Dean Baskin and Mengxuan Yang

Vol. 2 (2020), No. 2, 385–396

We consider the problem of finding the resonances of the Laplacian on truncated Riemannian cones. In a similar fashion to Cheeger and Taylor, we construct the resolvent and scattering matrix for the Laplacian on cones and truncated cones. Following Stefanov, we show that the resonances on the truncated cone are distributed asymptotically as Arn + o(rn), where A is an explicit coefficient. We also conclude that the Laplacian on a nontruncated cone has no resonances.

resonances, cones
Mathematical Subject Classification 2010
Primary: 33C10, 35L05, 58J50
Received: 23 April 2019
Revised: 30 September 2019
Accepted: 19 November 2019
Published: 22 May 2020
Dean Baskin
Department of Mathematics
Texas A&M University
College Station, TX
United States
Mengxuan Yang
Department of Mathematics
Northwestern University
Evanston, IL
United States